Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 409760, 7 pages
http://dx.doi.org/10.1155/2013/409760
Research Article

The Uniqueness of Strong Solutions for the Camassa-Holm Equation

1The School of Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China
2The School of Finance, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 28 February 2013; Accepted 10 May 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 Meng Wu and Chong Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Assume that there exists a strong solution of the Camassa-Holm equation and the initial value of the solution belongs to the Sobolev space . We provide a new proof of the uniqueness of the strong solution for the equation.